MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT

BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Model Number FEM10060
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a lot history review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the malfunction indicated that model fem10060 endovascular stent graft was allegedly experienced fracture.This report was received from one source.The event involved a patient with no known impact to the patient.The (b)(6) year old female patient weight was not provided.

Brand Name
FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10276609
Report Number2020394-2020-04462
Device Sequence Number2526093
Product Code PFV
UDI-Device Identifier04049519008592
UDI-Public(01)04049519008592
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberFEM10060
Device Catalogue NumberFEM10060
Device Lot NumberANCP2259
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2020
Initial Report FDA Received Date07/15/2020
Patient Sequence Number1